# SDR C2XA10IA245

- Difficulty date: September 4, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 26,420 hours, 25,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2104, THE CREW REPORTED A STRONG ODOR AFTER T/O.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED BOTH ENGINES WITH NO DEFECTS OR ODORS FOUND, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
